# SDR CA980521005

- Difficulty date: May 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 727-25
- Engine: Pwa JT8D7B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: 327
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

(CAN) WHEN LANDING GEAR SELECTED DOWN, RT MLG DOWN INDICATOR FAILED TO LIGHT.  MISSED APPROACH PROCEDURE CARRIED OUT.  INDICATOR RELAMPED AND SYSTEM INDICATION TESTED NORMAL.  NORMAL LANDING CARRIED OUT.
